# SDR SIMA201009803

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 25,046 hours, 24,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104958
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR EMERGENCY LIGHT INOPERABLE AND THE MID-CABIN FORWARD EMERGENCY EXIT SIGN (CEILING) TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 POWER SUPPLY AND BATTERY IAW W/C 33-700-19 AND REMOVED AND REPLACED THE MID CABIN EMERGENCY EXIT SIGN IAW EMB AMM 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
